# SDR SWAA032182

- Difficulty date: October 1, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 35,331 hours, 31,785 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312
- Part serial: PA576
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NR 5 L/E SLAT DELAMINATED AT OUTBOARD END UPPER SURFACE.  REMOVED AND REPLACED NR 5 L/E SLAT PER MM.
